# SDR DALA2024022602632

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N374DX
- Make and model: Airbus A321-211
- Aircraft serial: 8810
- Aircraft time: 15,467 hours, 6,590 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3074, DOOR 4R ESCAPE SLIDE PRESSURE IS OUT OF LIMITS. CORRECTIVE ACTION: REPLACED DOOR 4R SLIDE. (LP 2017768, 0218675)
